# SDR AALA202006259001

- Difficulty date: June 21, 2020
- Submitted: June 25, 2020
- Operation: Air carrier
- Aircraft: N968NN
- Make and model: Boeing 737823
- Aircraft serial: 33241
- Aircraft time: 16,051 hours, 6,272 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT EMERGENCY POWER SUPPLY BATTERY PACK AT BS 727 INOPERATIVE.  REPLACED BATTERY PACK AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-06.
